MathSciNet Relay Station
MathSciNet bibliographic data
MR592388 (81k:46002) 46A12 (46A45)
Vogt, Dietmar; Wagner, Max Josef Charakterisierung der Quotientenräume von $s$ und eine Vermutung von Martineau. (German) Studia Math. 67 (1980), no. 3, 225–240.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement